Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 50, Number 1

All articles in this issue are freely accessible.

The decomposition of meromorphic functions into rational functions of univalent functions
Lynn H. Loomis.
Trans. Amer. Math. Soc. 50 (1941), 1-14
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004900
Restricted Lie algebras of characteristic $p$
N. Jacobson.
Trans. Amer. Math. Soc. 50 (1941), 15-25
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005118
Conformal unitary spaces
N. Coburn.
Trans. Amer. Math. Soc. 50 (1941), 26-39
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004521
On a generalized form of Plateau’s problem
R. Courant.
Trans. Amer. Math. Soc. 50 (1941), 40-47
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004742
Pencils on an algebraic variety and a new proof of a theorem of Bertini
Oscar Zariski.
Trans. Amer. Math. Soc. 50 (1941), 48-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004241
Solution of the inverse problem of the calculus of variations
Jesse Douglas.
Trans. Amer. Math. Soc. 50 (1941), 71-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004740
Sur l’existence de fonctions entières satisfaisant à certaines conditions linéaires
G. Pólya.
Trans. Amer. Math. Soc. 50 (1941), 129-139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004304
The parastrophic criterion for the factorization of primes
Fred Kiokemeister.
Trans. Amer. Math. Soc. 50 (1941), 140-159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005514
On a theorem of Schur and on fractional integrals on purely imaginary order
H. Kober.
Trans. Amer. Math. Soc. 50 (1941), 160-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004654
The structure of the group ring of a $p$-group over a modular field
S. A. Jennings.
Trans. Amer. Math. Soc. 50 (1941), 175-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004626
American Mathematical Society